# SDR YVRA201808082001

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N445N
- Make and model: Lear 45LEAR
- Aircraft serial: 202
- Aircraft time: 4,823 hours, 3,808 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32912221
- Part serial: 520
- Condition: Stuck
- Location: Cabin Temp
- Part time: 4,823 hours, 3,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED A CABIN DUCT OVERHEAT WHILE EN ROUTE.  PASSENGER COMPLAIN THAT THE AIR CONDITIONING WAS NOT FUNCTIONING CORRECTLY.  PASSENGER STATED IT WAS HOT IN THE CABIN.  CREW SWITCHED TO THE ECS PAGE AND NOTICED THE TEMPERATURE WAS 84 DEGREES AND RISING TO 102 DEGREES.  CREW FOLLOWED THE QRH CHECKLIST FOR THE CABIN DUCT OVERHEAT.  QRH HAD THE CREW PULL BOTH BLEED CIRCUIT BREAKERS CAUSING A LOSE IN CABIN PRESSURIZATION.  CREW THEN DECLARED AN EMERGENCY TO EXPEDITED A LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT THE SYSTEM AND FOUND THE CABIN TEMP CONTROL VALVE WAS STUCK IN THE OPEN POSITION.
